# SDR IPXA2025041380559

- Difficulty date: March 26, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Angle
- Part number: 149N7210129
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT ON PANEL 191DL NUTPLACE BRACKET HAVE EEVIDENCE OF CORROSION DOT 07-034.REMOVED 4EA NUTPLATES ON BRACKET AT 191DL PANEL IAW B757-200 SRM 51-40-02-0G-0.BLENDED CORROSION ON BRACKET AT 191DL PANEL IAW B757-200 SRM 51-10-02-0G-0.REMOVED BRACKET ON 191DL PANEL IAW B757-200 SRM 51-40-02-0G-0.LOCATED AND DRILLED NEW ANGLE (BRACKET) FABRICATED IAW B757-200 SRM 51-40-05.INSTALLED (BRACKET) AND NUT PLATES AT LEFT WING ON  PANEL 191DL IAW B757-200 SRM 51-40-02
